Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 72, NWS Omaha, NE

May 21, 2024Douglas County, Saunders County, Nebraska

NWS Omaha, NE issued this tornado warning at May 21, 2024, 12:44 PM CDT for Douglas County, Saunders County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 12:44 PM CDT (17:44 UTC)
Expired
May 21, 2024, 1:15 PM CDT
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Douglas County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 12:44 PM CDTTORNADO2 E Ithaca, NEDiffuse tornado circulation observed west of county road H and 10 observed by UNL Extension employee. Matches well with radar. Damage to grain bin 41.180, -96.479.
May 21, 12:57 PM CDTFUNNEL CLOUD3 E Yutan, NEVideo confirms funnel cloud did not touch down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 11:10 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.7 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 562 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1197 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
562 m²/s²
0-3 km storm-relative helicity
663 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

243 
WFUS53 KOAX 211744
TOROAX
NEC055-155-211815-
/O.NEW.KOAX.TO.W.0072.240521T1744Z-240521T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
1244 PM CDT Tue May 21 2024

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Western Douglas County in east central Nebraska...
  East central Saunders County in east central Nebraska...

* Until 115 PM CDT.

* At 1244 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Ithaca, or 7 miles southeast of Wahoo,
  moving northeast at 45 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Yutan and Mead around 1250 PM CDT.
  Elkhorn and Waterloo around 1255 PM CDT.
  Valley around 100 PM CDT.
  Western Omaha, Flanagan Lake, and Standing Bear Lake around 105 PM 
  CDT.

Other locations impacted by this tornadic thunderstorm include Two
Rivers State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4119 9631 4119 9632 4118 9632 4112 9650
      4112 9657 4118 9657 4139 9621 4127 9608
TIME...MOT...LOC 1744Z 237DEG 41KT 4117 9650 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Petersen
3 follow-up statements
864 
WWUS53 KOAX 211755
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1255 PM CDT Tue May 21 2024

NEC055-155-211815-
/O.CON.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Douglas NE-Saunders NE-
1255 PM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR WESTERN
DOUGLAS AND EAST CENTRAL SAUNDERS COUNTIES...

At 1255 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Yutan, or 6 miles west of Elkhorn, moving northeast
at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Elkhorn, Valley, and Waterloo around 100 PM CDT.
  Omaha and Flanagan Lake around 105 PM CDT.
  Standing Bear Lake around 110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4121 9640 4122 9643 4126 9644 4139 9621
      4130 9611
TIME...MOT...LOC 1755Z 241DEG 40KT 4126 9638 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Petersen
380 
WWUS53 KOAX 211803
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
103 PM CDT Tue May 21 2024

NEC155-211813-
/O.CAN.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Saunders NE-
103 PM CDT Tue May 21 2024

...THE TORNADO WARNING FOR EAST CENTRAL SAUNDERS COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for east central
Nebraska.

&&

LAT...LON 4128 9628 4127 9633 4131 9633 4139 9621
      4132 9614
TIME...MOT...LOC 1803Z 237DEG 41KT 4131 9628 

$$

NEC055-211815-
/O.CON.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Douglas NE-
103 PM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR CENTRAL
DOUGLAS COUNTY...

At 103 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Waterloo, or 3 miles northwest of Elkhorn, moving
northeast at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Flanagan Lake around 110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4128 9628 4127 9633 4131 9633 4139 9621
      4132 9614
TIME...MOT...LOC 1803Z 237DEG 41KT 4131 9628 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Petersen
153 
WWUS53 KOAX 211806
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
106 PM CDT Tue May 21 2024

NEC055-211815-
/O.EXP.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Douglas NE-
106 PM CDT Tue May 21 2024

...THE TORNADO WARNING FOR CENTRAL DOUGLAS COUNTY WILL EXPIRE AT 115
PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM CDT for east central
Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Omaha.

Remember, a Severe Thunderstorm Warning still remains in effect for
Douglas and Washington Counties.

&&

LAT...LON 4128 9628 4127 9633 4131 9633 4139 9621
      4132 9614
TIME...MOT...LOC 1805Z 237DEG 41KT 4132 9626 

$$

Petersen

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 12:25 PM CDT, 19 minutes earlier. Its key messages:

  • Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
  • Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
  • There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 12:25 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1225 PM CDT Tue May 21 2024

.KEY MESSAGES...

- Continuing overnight convection will bring potential for
  severe weather this morning, primarily damaging winds and
  flash flooding.

- Additional strong to severe thunderstorms with all hazards
  possible will move through the area in the 10 AM to 2 PM
  timeframe today.

- There will be additional rain chances beginning Thursday night
  and lasting through this upcoming weekend.

&&

.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024

Short Range (Today)

A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.

An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.

A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.

Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.

Long Range (Wednesday through Monday)

By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1222 PM CDT Tue May 21 2024

IFR to MVFR conditions at TAF issuance with thunderstorms
expected through about 20z, then showers through about 00z, and
eventually transitioning back to VFR 21z to 01z. Southeasterly
winds at KLNK/KOMA becoming northwest, 20 to 35 knots.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 7 PM CDT this evening for NEZ015-033-034-
     042>045-050>053-065>068-078.
IA...Flood Watch until 7 PM CDT this evening for IAZ043-055-056-069-
     079-080-090-091.

&&

DISCUSSION...Wood
AVIATION...DeWald
Hazardous weather outlook, May 21, 11:38 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1138 AM CDT Tue May 21 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-220645-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
1138 AM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Severe storms will again be possible through mid afternoon, from
now through about 3 pm. Large hail, damaging wind gusts, and
tornadoes will be possible. Flash flooding could also occur for
those areas that received 3 to 7 inches of rain earlier today. A
tornado watch is in effect most areas east of Highway 81.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There's a marginal risk of severe weather on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required for many areas today.

In the hours before

Local storm report, May 21, 12:33 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1233 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     Hail             1 NNW Fremont           41.45N 96.50W
05/21/2024  E1.75 Inch       Dodge              NE   Public

&&

BLB
Local storm report, May 21, 12:35 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1235 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     Hail             2 W Inglewood           41.41N 96.54W
05/21/2024  E1.75 Inch       Saunders           NE   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, May 21, 12:36 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1236 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     Hail             2 NW Fremont            41.46N 96.52W
05/21/2024  E1.75 Inch       Dodge              NE   NWS Employee

&&
Local storm report, May 21, 12:37 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1237 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     Hail             1 NW Fremont            41.45N 96.50W
05/21/2024  E1.75 Inch       Dodge              NE   Public

            Report from mPING: Golf Ball (1.75 in.).

&&
Local storm report, May 21, 12:38 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1238 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     Hail             1 SSW Inglewood         41.40N 96.51W
05/21/2024  M1.75 Inch       Saunders           NE   NWS Employee

&&
Local storm report, May 21, 12:43 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1243 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     Tstm Wnd Gst     1 NNW Fremont           41.45N 96.50W
05/21/2024  E65 MPH          Dodge              NE   Trained Spotter

&&

BLB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:35 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward40 min
May 20, 7:56 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders45 min
May 20, 8:14 PM CDTSevere Thunderstorm WarningOAXKnox46 min
May 20, 8:51 PM CDTSevere Thunderstorm WarningOAXCedar, Knox39 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningOAXButler, Saunders63 min
May 20, 9:08 PM CDTSevere Thunderstorm WarningOAXBurt, Washington52 min
May 20, 9:24 PM CDTSevere Thunderstorm WarningOAXCedar51 min
May 20, 9:53 PM CDTSevere Thunderstorm WarningOAXButler, Saunders, Seward67 min
May 20, 10:06 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston39 min
May 20, 10:17 PM CDTAreal Flood AdvisoryOAXButler, Saunders9 hr
May 20, 10:28 PM CDTAreal Flood AdvisoryOAXButler, Lancaster, Saunders, Seward2 hr
May 20, 10:54 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders66 min
May 20, 11:09 PM CDTSevere Thunderstorm WarningOAXCedar36 min
May 20, 11:12 PM CDTFlash Flood WarningOAXDouglas, Sarpy3 hr
May 20, 11:14 PM CDTTornado WarningOAXWashington28 min
May 20, 11:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXDouglas, Sarpy, Washington67 min
May 20, 11:49 PM CDTAreal Flood AdvisoryOAXWashington93 min
May 21, 12:45 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders22 min
May 21, 1:35 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington24 min
May 21, 2:38 AM CDTFlash Flood WarningOAXBurt, Washington5 hr
May 21, 2:54 AM CDTFlash Flood WarningOAXDodge4 hr
May 21, 4:19 AM CDTAreal Flood AdvisoryOAXButler, Colfax, Dodge, Saunders3 hr
May 21, 4:31 AM CDTSevere Thunderstorm WarningOAXBoone, Butler, Madison, Platte, Stanton44 min
May 21, 4:39 AM CDTRiver Flood WarningOAXSaunders40 hr
May 21, 4:42 AM CDTSevere Thunderstorm WarningOAXSaunders48 min
May 21, 4:43 AM CDTFlash Flood WarningOAXButler, Saunders5 hr
May 21, 4:47 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte28 min
May 21, 5:00 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Cuming, Dodge, Platte, Saunders45 min
May 21, 5:02 AM CDTRiver Flood WarningOAXSaunders37 hr
May 21, 5:03 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Lancaster, Saline, Saunders, Seward42 min
May 21, 5:10 AM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Madison, Platte, Stanton, Wayne50 min
May 21, 5:12 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington48 min
May 21, 5:12 AM CDTTornado WarningOAXColfax, Dodge, Platte33 min
May 21, 5:21 AM CDTFlash Flood WarningOAXDodge, Douglas, Sarpy, Washington4 hr
May 21, 5:27 AM CDTTornado WarningOAXButler, Colfax, Dodge, Saunders33 min
May 21, 5:29 AM CDTAreal Flood AdvisoryOAXDodge, Douglas, Saunders, Washington2 hr
May 21, 5:29 AM CDTTornado WarningOAXButler, Saunders31 min
May 21, 5:39 AM CDTTornado WarningOAXBurt, Cuming, Dodge, Washington36 min
May 21, 5:41 AM CDTSevere Thunderstorm Warning Destructive damage threatOAXBurt, Cuming, Dodge, Thurston, Washington49 min
May 21, 5:44 AM CDTTornado WarningOAXSaunders7 min
May 21, 5:45 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXDodge, Douglas, Sarpy, Saunders, Washington45 min
May 21, 5:46 AM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington113 min
May 21, 5:49 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXCuming, Thurston, Wayne41 min
May 21, 5:53 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington52 min
May 21, 5:53 AM CDTTornado WarningOAXDodge, Douglas, Saunders, Washington37 min
May 21, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXCass, Douglas, Sarpy, Washington45 min
May 21, 6:50 AM CDTSevere Thunderstorm WarningOAXNemaha, Otoe14 min
May 21, 6:56 AM CDTAreal Flood WarningOAXDodge5 hr
May 21, 7:11 AM CDTFlash Flood WarningOAXWashington4 hr
May 21, 7:33 AM CDTAreal Flood WarningOAXBurt, Butler, Colfax, Dodge, Douglas, Saunders and 1 more10 hr
May 21, 8:29 AM CDTRiver Flood WarningOAXDodge6 hr
May 21, 9:20 AM CDTAreal Flood WarningOAXDouglas, Sarpy, Washington8 hr
May 21, 10:03 AM CDTRiver Flood WarningOAXCass55 hr
May 21, 10:03 AM CDTRiver Flood WarningOAXOtoe57 hr
May 21, 10:03 AM CDTRiver Flood WarningOAXNemaha4 days
May 21, 10:03 AM CDTRiver Flood WarningOAXSeward33 hr
May 21, 11:20 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward40 min
May 21, 11:48 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Lancaster, Saunders, Seward42 min
May 21, 12:16 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Dodge, Douglas, Saunders, Washington44 min
May 21, 12:38 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington52 min
May 21, 12:45 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Otoe45 min
May 21, 12:50 PM CDTTornado WarningOAXDodge, Washington19 min
May 21, 12:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Washington61 min
May 21, 1:01 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy59 min
May 21, 1:15 PM CDTTornado WarningOAXCass, Otoe45 min
May 21, 1:16 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington59 min
May 21, 1:34 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy26 min
May 21, 1:43 PM CDTTornado WarningOAXCass, Otoe47 min
May 21, 5:37 PM CDTAreal Flood WarningOAXButler, Dodge, Douglas, Saunders, Washington15 hr

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.